From paths to starsReport as inadecuate




From paths to stars - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 14 1991, Issue 2, Pages 345-348

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 14 March 1990; Revised 13 August 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The number of cycles in the complement T′ of a tree T is known to increasewith the diameter of the tree. A similar question is raised and settled for the number ofcomplete subgraphs in T′ for a special class of trees via Fibonacci numbers. A structuralcharacterization of extremal trees is also presented.





Author: A. F. Alameddine

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents